# SDR DALA2015100105897

- Difficulty date: September 30, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 75,557 hours, 33,929 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING WC 5750-01176-1201, SLAT INSPECTION, FOUND A CRACK IN THE FIXED L/E UNDER SLAT NR 4.  PERFORMED OPTION A TIME LIMITED REPAIR.
